# SDR DXTA2012110905178

- Difficulty date: November 8, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Gulstm GIV
- Aircraft serial: 1328
- Aircraft time: 11,782 hours, 5,842 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Condition: Contaminated
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, DURING BRAKING, LT BRAKE PRESSURE IS APPLIED AND BRAKE GRABS EXCESSIVELY AFTER SHORT DELAY.  PERFORMED INSPECTION OF TIRES, BRAKES, LANDING GEAR AND BRAKE PEDALS. NO DISCREPANCIES FOUND. PERFORMED L/H, R/H BRAKE BLEED PROCEDURE IAW GIV CMP 324265 AND 324266. FOUND MINOR AIR IN LT, RT INBD BRAKES. SERVICED BRAKES AND HYD RESERVOIR. PERFORMED HYDRO MECH. ANOLOG BRAKE OPS TEST IAW GIV CMP 324203. OPS CHECKS GOOD AT THIS TIME.
